It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board

  • Sick with diarreah for 7 days? 😩

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-19-2016, 03:51 PM   #1
    Ashley368
    Newbie
    (female)
     
    Ashley368's Avatar
     
    Join Date: Sep 2016
    Posts: 1
    Ashley368 HB User
    Thumbs down Sick with diarreah for 7 days? 😩

    I've been bed ridden or going back and forth to my bathroom for 7 days because I've been having diarreah. I don't know how to get it to stop but I'm extrmemely uncomfortable. My belly hurts and last night I ruined my sheets because I went in my sleep. I haven't felt like going kuch today and I think that's because I took ibuprofen but I'm afraid it may have made me constipated. I tried going earlier and it was just thick almost yellow liquid that came out. I've also noticed that no matter how much water I drink my throat still gets so dry I gag when I swallow. Does anyone have any advice or anything? Please respond.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 09-24-2016, 10:22 AM   #2
    bjjmom
    Member
    (female)
     
    Join Date: Jan 2013
    Location: Ohio
    Posts: 88
    bjjmom HB User
    Re: Sick with diarreah for 7 days? 😩

    Hi Ashley368, I am so sorry that you are having to deal with this. My first question is are you taking any supplements of any kind or any prescription meds that may be causing your diarrhea? I too suffered with diarrhea for a full month before I was able to figure out why it was happening. I had been to my PCP who explained that none of the supplements or meds that I was taking would cause my diarrhea. I had an appointment with my gastro doc who ordered stool testing as well as an cat scan of my upper and lower abdomen. Everything came back normal and we still had no idea why I had diarrhea so bad. I literally could not eat anything that did not come right back out of me. I ended stopping all of my supplements and meds to see if I could figure out what was going on. I slowly started to re-introduce the supplements and meds back into my daily routine. It ended up being the supplement melatonin that was causing my diarrhea. I had been taking it every night at bedtime. I even tried to take a lower dose but I instantly had diarrhea. My second question is have you contacted your doctor to let him/her know what is going on? I know what it is like to suffer with not top diarrhea and I feel for you. My hope is that you are feeling better and that the diarrhea has stopped.

     
    Reply With Quote
    Reply Reply

    Tags
    belly pain, dehydration, diarrhea



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:03 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!